Couldn't find what you looking for?

TRY OUR SEARCH!


Hello! I have just finished my chemo therapy and it happened that it lowered the levels of my blood cells, and the doc put me on epo. Due to anemia, I feel very tired and sometimes breathless, and I would like to know if epo can cause some additional side effects, so that I know what to expect. Thank you!

Loading...


Hi there! Epo is usually very well tolerated and I, myself had no problems with it, but unfortunately there are some side effects. You should be extra careful if you had high blood pressure before. You should take aspirin or tylenol before infusion of drug and a reduction in the infusion rate can help minimize side effects. Possible side effects are: chest pain, swelling due to retention of fluid, fast heart beat, headache, high blood pressure, increase in number and concentration of circulating red blood cells, seizures, shortness of breath, skin rash, pain in joints, diarrhea, nausea, fatigue, or flu-like syndrome after each dose. I hope everything works out well for you!!!!
Reply

Loading...